# SDR GTIA2023100237507

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 14,717 hours, 6,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R&R AFT MEGAPHONE. OPS CHECK GOOD. REF EMERGENCY EQUIPMENT DWG# A32O EMERG-EQUIP DRAWING. OK FOR SVC
